I have bought both Lidocaine HCL (50g) and Epinephrine (Epipens) off of E-bay, and later got prescribed more Epinephrine to use for my SHTF purposes. If too much of the concoction is administered to the subject, respiratory depression may ensue, just like an overdose on opiates. Just in case this happens, I have acquired Naloxone HCL in glass vials ( mg/L) that can be injected to counteract the overdose. You can never be too careful. Naloxone HCL is commonly administered in hospitals and every nurse knows of it and may be able to help you acquire some. I am not a medical expert but I do have a strong scientific background. I cannot overemphasize the dangers involved in using Lidocaine HCL on a test subject. Buy an older version (2009-2010) of Pearson’s Health Professional’s Drug Guide online for $ and then you will actually know what you are doing when administering these drugs. This is not as simple as it seems and you need to know what to do in the 1% of cases when all hell breaks loose following administration of the Lidocaine. Yes, we are all trying to do our best but we can do better. Buy the book just in case the internet goes down and you have no reference. This book will also help when 90% of the population dies off and you raid your neighbour’s medicine cabinet.